Revista Matemática Iberoamericana


Full-Text PDF (234 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 3, 2003, pp. 1019–1044
DOI: 10.4171/RMI/377

Published online: 2003-12-31

Singular Radon transforms and maximal functions under convexity assumptions

Andreas Seeger[1] and Stephen Wainger[2]

(1) University of Wisconsin, Madison, USA
(2) University of Wisconsin at Madison, USA

We prove variable coefficient analogues of results in [5] on Hilbert transforms and maximal functions along convex curves in the plane

Keywords: Singular Radon transforms, Hilbert transforms along curves, Angular Littlewood-Paley decomposition

Seeger Andreas, Wainger Stephen: Singular Radon transforms and maximal functions under convexity assumptions. Rev. Mat. Iberoam. 19 (2003), 1019-1044. doi: 10.4171/RMI/377